# SDR SWIA202163296

- Difficulty date: October 2, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R35031263
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR BEAM CAP FS 559+122 TO FS 610 AT RBL 27 IS CORRODED.   (C CHECK RO 12/28/2021)   REMOVED OLD AND INSTALLED NEW CARGO BEAN CAP FS 599+122 TO FS 610 AT RBL 27 USING ALTERNATE FASTERNERS IAW BOMBARDIAR REO 601-53-61-3778 REV-B DATE 2016-12-19, SRM 51-42-06 REV 38B 25 NOV 2020, SRM 51-42-21 REV 38B 25 NOV 2020, SRM 51-42-22 REV 38B 25 NOV 2020. NO CHANGE IN WEIGHT, REFERENCE CONTIUATION CARD FOR DETAILS OF WORK PERFROMED
